# SDR SWAA2016112809973

- Difficulty date: November 7, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 62,495 hours, 36,936 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A550216
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM  CRACKED AT BS 294, STRINGER 17R.   REPAIRED THE CREASE BEAM IAW EA.
